# SDR 20000413SH056

- Difficulty date: April 4, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C60661
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEARCH INSPECTION, 4 EACH C-6066-1 PRELOAD PLATES WERE FOUND CRACKED.  (X)
